Facebook Pixel
EmpowHER Guest

The pill

By Anonymous July 14, 2011 - 6:45am
Rate This

I was just wondering if it is normal for your period to come after the fifth sugar pill and be extremely light?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question!

You can expect your period during this week of inactive pills- sometimes a little later than usual but it's normal. And many women have much lighter periods when on the Pill so that's quite normal too.

I hope this helps and thanks for writing!

July 14, 2011 - 8:02am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Relationships & Family

Get Email Updates

Relationships & Family Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!